Aa
A
A
Close
Avatar universal
I got my first b 12 shot four days ago it is still hurting and is sore is that normal
how long does it take for the b 12 shot to stop hurting.  did it make you sick.  I also got the lip b (fat burner) and the hcg shot.  how long is that supposed to hurt.  I blead when I got it.  is that normal.
Cancel
6 Answers
Page 1 of 1
Avatar universal
It is not uncommon to be sore.  But if it bled after the injection, she did not give it in the right place. The injection should be more to your upper hip area. Upper buttock area.

They probably hit a vein.   Where was the injection site?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
the shot was given in the lower part of my hip right at my waste line
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I got my first shot of B12 today (2/27/07) and I got mine in the arm is that normal?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have been on B12 shots every two weeks since June 06 and I receive them in my arm.  Sometimes it will be sore for a couple of hours but that is it.  I have never heard of taking B12 to loose weight.  I take it because my levels was so low and I am not absorbing any vitamins.  I have thyroid problems and would love to loose this weight.  Can you tell me how often and how much B12 you have to take to loose weight?  Thanks
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
From what I have read people who actually lack B12 do not see the same results as the "normal" meaning people who do not lack B12. I am not a doctor nor am I in the medical field I am simply going by things I have read on the internet...so you know how that goes.
With my B12 shot I am taking Phentermine this is suppose to help with cravings and energy and I think B12 just helps give you a boost of energy that you might have lacked before. Maybe someone else can provide you some more info.
Good Luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
When I get my b-6 and B-12 injections, they sometimes hurt.

But, I think the Hurt can be confused with stinging and burning.

If your clinic doesn't draw up the B-6 the day before, it can burn.

So, maybe ask them to draw yours up beforehand and see if this helps.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
3 Filler Exercises to Loosen Up You...
18 hrs ago by gymdandee
4059843 tn?1465214932
Blank
mishymoshymarcy commented on mishymoshymarcy's status
Aug 24
4059843 tn?1465214932
Blank
mishymoshymarcy Breathe and let go, I can d... Comment
Aug 23
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
Weight Loss Alternatives Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Healthy Living Answerers